Filomat 2007 Volume 21, Issue 2, Pages: 45-53
Full text ( 149 KB)
Cited by

Coincidence points and invariant approximation results on q-normed spaces

Nashine Kumar Hemant

We present coincidence points results for multivalued /- nonexpansive mappings in the setting of nonstarshaped domain of q-normed space which is not necessarily a locally convex space. As application, an invariant approximation result is also obtained. Our results improve and extend the results of Bano, Khan and Latif [1], Hussain [4], Latif and Tweddle [7], Rhoades [11], Sahab, Khan and Sessa [13], Shahzad [14] and Singh [15] in the setting of nonstarshaped domain. .

Keywords: coincidence point, invariant approximation, q-normed space, multivalued /-nonexpansive mapping

More data about this article available through SCIndeks